# SDR SIMA201200306

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 19,639 hours, 14,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CEILING LIGHT AT SEAT 16 INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE LIGHT BULB IN CEILING AT SEAT 16 IAW CRJ MM 33-51-00.
